# SDR 07FDEA00693

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 73,930 hours, 23,680 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Assy
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 AND NR 3 MAIN BRAKES LOCKED UP AT HIGH SPEED LANDING.  REMOVED AND REPLACED NR 2 AND NR 3 MAIN BRAKES PER MD10-10 AMM 32-43-01-4.  VISUALLY INSPECTED ALL TIRES AND BRAKES, NO DEFECT FOUND.
